Library Header Image
LSE Research Online LSE Library Services

Bayesian switching multiple disorder problems

Gapeev, Pavel V. (2016) Bayesian switching multiple disorder problems. Mathematics of Operations Research, 41 (3). pp. 1108-1124. ISSN 0364-765X

PDF - Accepted Version
Download (519kB) | Preview

Identification Number: 10.1287/moor.2015.0770


The switching multiple disorder problem seeks to determine an ordered infinite sequence of times of alarms which are as close as possible to the unknown times of disorders, or change-points, at which the observable process changes its probability characteristics. We study a Bayesian formulation of this problem for an observable Brownian motion with switching constant drift rates. The method of proof is based on the reduction of the initial problem to an associated optimal switching problem for a three-dimensional diffusion posterior probability process and the analysis of the equivalent coupled parabolic-type free-boundary problem. We derive analytic-form estimates for the Bayesian risk function and the optimal switching boundaries for the components of the posterior probability process.

Item Type: Article
Official URL:
Additional Information: © 2016 INFORMS
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 24 Jun 2015 11:07
Last Modified: 16 May 2024 02:12

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics